ITP OpenIR  > 理论物理所1978-2010年知识产出
MULTIPARAMETER SOLUTIONS OF THE YANG-BAXTER EQUATION
FEI, SM; GUO, HY; SHI, H; FEI, SM , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
1992
发表期刊JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
ISSN0305-4470
卷号25期号:9页码:2711-2720
摘要The multiparameter solutions, 4 x 4 R-matrices, of quantum Yang-Baxter equation have been systematically investigated and more than thirty selected solutions are presented by using Wu elimination. The free parameters and non-zero eigenvalues of these R-matrices vary from one to five and zero to four respectively. They are classified according to the corresponding algebraic structures.
部门归属ACAD SINICA,INST SYST SCI,BEIJING 100080,PEOPLES R CHINA; CHINESE CTR ADV SCI & TECHNOL,WORLD LAB,BEIJING 100080,PEOPLES R CHINA
关键词Quantum Algebra
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/12162
专题理论物理所1978-2010年知识产出
通讯作者FEI, SM , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
FEI, SM,GUO, HY,SHI, H,et al. MULTIPARAMETER SOLUTIONS OF THE YANG-BAXTER EQUATION[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,1992,25(9):2711-2720.
APA FEI, SM,GUO, HY,SHI, H,&FEI, SM , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA..(1992).MULTIPARAMETER SOLUTIONS OF THE YANG-BAXTER EQUATION.JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,25(9),2711-2720.
MLA FEI, SM,et al."MULTIPARAMETER SOLUTIONS OF THE YANG-BAXTER EQUATION".JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 25.9(1992):2711-2720.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Multiparameter solut(281KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[FEI, SM]的文章
[GUO, HY]的文章
[SHI, H]的文章
百度学术
百度学术中相似的文章
[FEI, SM]的文章
[GUO, HY]的文章
[SHI, H]的文章
必应学术
必应学术中相似的文章
[FEI, SM]的文章
[GUO, HY]的文章
[SHI, H]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。